Persistent parkinsonism after high dose intravenous methamphetamine: A case report

Ka Lam Alan Tang, Huajun Liang, Yong Qiang Lin, Chenxi Zhang, Wai Kwong Tang, Winnie Chui Wing Chu, Gabor Sandor Ungvari

    Research output: Contribution to journalArticle

    1 Citation (Scopus)

    Abstract

    A patient developed persistent parkinsonism after intravenously injecting a high dose of methamphetamine. Magnetic resonance imaging revealed bilateral hypoxic/ischemic basal ganglia damage, which could have been caused by the vasoconstrictive effect of methamphetamine. This case adds some circumstantial evidence to the association between methamphetamine and Parkinsonism.

    Original languageEnglish
    Pages (from-to)77-80
    Number of pages4
    JournalNeurology Asia
    Volume22
    Issue number1
    Publication statusPublished - 2017

    Fingerprint Dive into the research topics of 'Persistent parkinsonism after high dose intravenous methamphetamine: A case report'. Together they form a unique fingerprint.

    Cite this